# SDR R61A201209260528

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 11,021 hours, 7,319 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED TWO FAIL DURING CLIMB.  CREW RAN QRH AND REST MESSAGE.  DURING FINAL CLIMB FROM FL230 TO 240 CABIN RATE OF CHANGE STARTED RISING 300FPM.  CABIN ALTITUDE REACHED 9800FT.  CREW DECLARED EMERGENCY AND RETURNED TO DEN.  MX PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM AND SYSTEM OPS CHECKED GOOD PER EMB AMM.
